# SDR SWAA2013011611489

- Difficulty date: December 20, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER IS BROKEN FWD LEFT WINDSCREEN.  REMOVED & REPLACED FLASHLIGHT & MOUNTING BRACKET IAW AMM 25-64-00-200-802 & SOPM 20-50-01.
